# SDR QXEA200700770

- Difficulty date: May 2, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT HAND OUTBOARD SPOILER, OUTBOARD END IS CHAFED WHERE CONTACTS OUTBOARD FLAP.  REPAIRED IAW RD8/4-57-795.
